# SDR UIEA2023082200793

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-8
- Aircraft serial: 62441
- Aircraft time: 34,683 hours, 5,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FITTING AT STA 2360 RBL 35( 1) IAW AMM 53-44-00-200-801 REV 42 REMOVED M/D CGO FITTING AT STA 2360 RBL 35. 2) ACCOMPLISHED EI T2023A53M-2131 SEQUENCE A REV 0. 3) IAW AMM 53-44-00-200-801 REV 42 INSTALL M/D CGO FITTING AT STA 2360 RBL 35. 4) CONDITION CHECK NORMAL )
